Contact Us   |   Sign In   |   Register
2018 Spring Conference
Register Map this EventMap this Event Tell a Friend About This EventTell a Friend
2018 Spring Conference

 Export to Your Calendar 3/16/2018 to 3/18/2018
When: March 16-18, 2018
Where: Map this event »
The Omni Grove Park Inn
290 Macon Ave, Asheville, NC
Asheville, North Carolina  28804
United States
Contact: 919-832-0611


Online registration is available until: 3/16/2018
« Go to Upcoming Event List  

 

 

 Spring Conference 2018

March 16-18

The Omni Grove Park Inn, Asheville, NC

Receive up to 18 Hours of CEU!


Forms:

 

 

Accommodation Special at The Omni Grove Park Inn:

290 Macon Ave, Asheville, NC 28804
>>>To make a reservation call: (800) 438-5800

Please note: the room block is full.

Childcare recommended: we recommend Bright Star Childcare 828-255-1733


Parking Information:

  • Valet (standard parking rates):  Guests can drive up to the main entrance at The Omni Grove Park Inn and be assisted by a valet for $22 for overnight guests and $15 for day guests. 
  • Garage Parking (standard parking rates):
    Garage parking is available to our day and overnight guests. The first (3) hours are complimentary, 3 – 6 hours is $10 and 6 – 24 hours is $15..

IMPORTANT INFORMATION: Saturday Luncheon

  • All luncheon attendees must be registered, including children.
  • Unregistered guests will not be permitted at lunch due to it being pre-set and plated. (Not buffet)
  • You MUST select a food option during your registration or the chicken option will be assigned to you.
  • All registrants will have a special ticket with the food option given to them upon arrival.

Food Choices are: Chicken Gluten-Free, Vegetarian Gluten-Free, Salmon

 

All Things Asheville!

 


 

Thank you to our Diamond Sponsor!  

 

Dr. Matthew Antonucci

Friday, March 16

12:00 pm - 6:00 pm

"Intro to Receptor-Based Rehab for Chiropractors" (6 Hours of CEU)

*BOE Education class *Free CEU

 

Click here for more information.

Dr. Eric Plasker

Friday, March 16

12:00 pm- 6:00 pm

"Pediatrics and Family Health Care the Chiropractic Way" (6 Hours of CEU)

Click here for more information.

Sponsored by

Dr. Jay Robbins

Saturday, March 17

8:00 am - 5:00 pm

"Chiropractic Nutrition" (7 hours of CEU)

Click here for more information

 

Sponsored by

Dr. Jon Lesch

Saturday, March 17

8:00 am - 5:00 pm

"Mastering the Disc" (7 hours of CEU)

Sunday, March 18

8:00 am - 12:00 pm

"Mastering the Disc" (4 hours of CEU)

Click here for more information.

Dr. Jeffrey Langmaid

Sunday, March 18

8:00 am - 10:00 am

"Interdisciplinary Communication and Research" (2 hours of CEU)

Click here for more information.

Dr. Anthony Hamm

Sunday, March 18

10:00 am - 12:00 pm

 

“Current Healthcare Landscape" (2 hours of CEU)

Click here for more information.

CA Education Track

Bharon Hoag

Saturday, March 17

9:00 am - 5:00 pm

 

CA Education: "Demystifying the world of Coding and Medicare" (not for CCA recertification)

Click here for more information.



Contact Us

NCCA State Office
8412 Falls of Neuse Road,
Suite 106
Raleigh, NC 27615

919-832-0611
E-mail

 

 



The North Carolina Chiropractic Association (NCCA), based in Raleigh, NC. is the only professional association in the state of North Carolina representing doctors of chiropractic. NCCA provides a unified voice for all its members and is dedicated to promoting chiropractic through public awareness, quality post-graduate education, legislative efforts and securing equality in the health care arena. These collective efforts assure continued growth of the profession, ultimately improving the overall well-being of North Carolina citizens through chiropractic.

Association Management Software Powered by YourMembership  ::  Legal